MathSciNet Relay Station
MathSciNet bibliographic data
MR143181 (26 #741) 54.60
Mioduszewski, J. On a quasi-ordering in the class of continuous mappings of a closed interval into itself. Colloq. Math. 9 1962 233–240.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement